December 14, 2009 4:07am CST
I have worked with many women who have complained gaining weight after their doctor put them on various medications. Certain meds for diabetes, high blood pressure have caused them weight gain. These meds may be critical to your health, so its important that you continue to take them unless otherwise advised by your physician. However, you may be able to make some adjustments that can help you to take control of your weight. Here are some tips:- 1. Try to exercise regularly and increase your daily physical activity 2. Eat five small meals a day, instead of 3 large meals. 3. Eat protein at every meal, but choose low fat sources 4. Avoid sugar sodas 5. Drink lots of water What's else tips can help? Appreciated your sharing.
14 Dec 09
1. exercise? cardio for more than 60mins if you extremly want to lose a weight and 30mins. of weight training 2. 5-6 small meals (like half of your fist) 3. besides protein, eat a small portion of low (G.I. 55-69) carbs and fiber and avoid saturated fats but a little amount healthy fat like olive oil, flaxseed oil or canola oil..4. soda? difinately NO! NO! 5. water: cold water before and 30 or an hour after meal is advisable to keep your metabolism going..